# SDR FDEA201109203977

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 36,104 hours, 30,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A53410616200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF ACFT PART, RT KEELBEAM AT FR 61, HYD LINE SUPPORT BRACKET CRACKED FROM   HOLE TO CORNER 1 IN LONG VERIFIED MATERIAL, FABBED BRACKET IAW DWG A534100616, HEAT TREATED IAW SRM 51-25-00, ROCKWELL TESTED IAW SRM 51-28-10, CONDUCTIVITY TESTED IAW NTM 51-10-17, ALODINED BRACKET IAW SRM 51-21-10, PRIMED BRACKET IAW PMS 01-02-27, PART MARKED BRACKET IAW GMM 7-0-1001.
